Morphisms Of Affine Schemes And Equivalence Of Categories

QSpace/Manakin Repository

Morphisms Of Affine Schemes And Equivalence Of Categories

Show simple item record Radwan, Abd El-Aziz E. [عبد العزيز رضوان] en_US 2009-11-25T15:30:54Z 2009-11-25T15:30:54Z 1996 en_US
dc.identifier.citation Qatar University Science Journal, 1996, Vol. 16, No. 1, Pages 17-22. en_US
dc.description.abstract In this work we construct the relation between the category R-filt (G(R)-gr) and the category O^ — Filt(O^ — Gr). The quantum (ungraded) version of this result can be obtained by restricting to parts of zero degree. Geometrically, we summarize geometrical properties for the affine scheme spec8 G(R). Finally, in the language of formal affine schemes we obtain the relation between R-filt (G(R)-gr) and the category O £ - Filt(O ^ - Gr). The results have a special meaning for sheaves of rings of differential operators. en_US
dc.description.abstract في هذا البحث نكون العلاقة بيغ الطبقة R-filt (G(R)-gr) . ar
dc.language.iso en en_US
dc.publisher Qatar University en_US
dc.subject Mathematics en_US
dc.subject الرياضيات ar
dc.title Morphisms Of Affine Schemes And Equivalence Of Categories en_US
dc.title.alternative تحولات الخطط وتناظر الطبقات ar
dc.type Article en_US
dc.identifier.pagination 17-22 en_US
dc.identifier.issue 1 en_US
dc.identifier.volume 16 en_US

Files in this item

Files Size Format View
abstract.pdf 1.791Kb PDF View/Open
abstract.doc 20Kb Microsoft Word View/Open
abstract_ar.doc 20Kb Microsoft Word View/Open
0796161-0004-fulltext.pdf 370.8Kb PDF View/Open

This item appears in the following Collection(s)

Show simple item record

Search QSpace

Advanced Search


My Account